# SDR CALA2023060701763

- Difficulty date: June 1, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N27263
- Make and model: Boeing 737-8
- Aircraft serial: 66595
- Aircraft time: 5,750 hours, 2,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fwd
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THIS IS A CORRECTION TO THE SDR CALA2023060201737 REPORTED FOR AIRCRAFT 7263; RTO INITIATED AT 100 KTS DURING TO... MAX  SPEED 110 KIAS COMPLIED WITH HIGH ENERGY STOP INSPECTION REF MM 05-51-07-210. OK TO CONTINUE. FWD ENTRY DOOR HANDLE ROTATED APPROX 1 INCH AND FWD ENTRY LIGHT AND MC LIGHT DURING TO ROLL INSPECTED L1 ENTRY DOOR AND PERFORMED OPERATIONAL TEST PER 52-11-00. OPS CK GOOD. DOOR HANDLE LOCKS OVERCENTER NO SOFT LATCHING FOUND. SUSPECTED HANDLE NOT IN FULL DOWN POSITION. OPS CHECK GOOD OK TO CONTINUE.
